Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 8567679, 5 pages
http://dx.doi.org/10.1155/2016/8567679
Research Article

On Positive Periodic Solutions to Nonlinear Fifth-Order Differential Equations with Six Parameters

1College of Mechanical Engineering, Guizhou Institute of Technology, Guiyang 550003, China
2College of Science, Hohai University, Nanjing 210098, China

Received 6 November 2015; Revised 4 February 2016; Accepted 15 February 2016

Academic Editor: Juan Martinez-Moreno

Copyright © 2016 Yunhai Wang and Fanglei Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. R. Davies, A. Karageoghis, and T. N. Phillips, “Spectral Glarkien methods for the primary two-point boundary-value problems in modeling viscelastic flows,” International Journal for Numerical Methods in Engineering, vol. 26, no. 3, pp. 647–662, 1988. View at Publisher · View at Google Scholar
  2. D. J. Fyfe, “Linear dependence relations connecting equal interval Nth degree splines and their derivatives,” Journal of the Institute of Mathematics and Its Applications, vol. 7, pp. 398–406, 1971. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. A. Karageoghis, T. N. Phillips, and A. R. Davies, “Spectral collocation methods for the primary two-point boundary-value problems in modeling viscelastic flows,” International Journal for Numerical Methods in Engineering, vol. 26, pp. 805–813, 1998. View at Google Scholar
  4. G. Liu, “New research directions in singular perturbation theory: artificial parameter approach and inverse-perturbation technique,” in Proceeding of the 7th Conference of the Modern Mathematics and Mechanics, Shanghai, China, September 1997.
  5. R. P. Agarwal, Boundary Value Problems for High Ordinary Differential Equations, World Scientific, Singapore, 1986.
  6. S. N. Odda, “Existence solution for 5th order differential equations under some conditions,” Applied Mathematics, vol. 1, no. 4, pp. 279–282, 2010. View at Publisher · View at Google Scholar
  7. M. El-Gamel, “Sinc and the numerical solution of fifth-order boundary value problems,” Applied Mathematics and Computation, vol. 187, no. 2, pp. 1417–1433, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. X. Lv and M. Cui, “An efficient computational method for linear fifth-order two-point boundary value problems,” Journal of Computational and Applied Mathematics, vol. 234, no. 5, pp. 1551–1558, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. J. Chu, P. J. Torres, and M. Zhang, “Periodic solutions of second order non-autonomous singular dynamical systems,” Journal of Differential Equations, vol. 239, no. 1, pp. 196–212, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. C. DeCoster and P. Habets, “Upper and lower solutions in the theory of ODE boundary value problems: classical and recent results,” in Nonlinear Analysis and Boundary Value Problems for Ordinary Differential Equations CISM-ICMS, F. Zanolin, Ed., vol. 371, pp. 1–78, Springer, New York, NY, USA, 1996. View at Google Scholar
  11. P. Jebelean and J. Mawhin, “Periodic solutions of forced dissipative p-Liénard equations with singularities,” Vietnam Journal of Mathematics, vol. 32, pp. 97–103, 2004. View at Google Scholar
  12. Y. Li, “Positive solutions of fourth-order periodic boundary value problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 54, no. 6, pp. 1069–1078, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. D. O'Regan and H. Wang, “Positive periodic solutions of systems of first order ordinary differential equations,” Results in Mathematics, vol. 48, no. 3-4, pp. 310–325, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  14. P. J. Torres, “Existence of one-signed periodic solutions of some second-order differential equations via a Krasnoselskii fixed point theorem,” Journal of Differential Equations, vol. 190, no. 2, pp. 643–662, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. F. Wang and Y. An, “Existence and multiplicity results of positive doubly periodic solutions for nonlinear telegraph system,” Journal of Mathematical Analysis and Applications, vol. 349, no. 1, pp. 30–42, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. F. Wang, W. Li, and Y. An, “Nonnegative doubly periodic solutions for nonlinear telegraph system with twin-parameters,” Applied Mathematics and Computation, vol. 214, no. 1, pp. 310–317, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. F. Wang, “Doubly periodic solutions of a coupled nonlinear telegraph system with weak singularities,” Nonlinear Analysis: Real World Applications, vol. 12, no. 1, pp. 254–261, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. H. Wang, “Positive periodic solutions of singular systems with a parameter,” Journal of Differential Equations, vol. 249, no. 12, pp. 2986–3002, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. Q. Yao, “Existence, multiplicity and infinite solvability of positive solutions to a nonlinear fourth-order periodic boundary value problem,” Nonlinear Analysis: Theory, Methods & Applications, vol. 63, no. 2, pp. 237–246, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. D. J. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, Academic Press, New York, NY, USA, 1988. View at MathSciNet
  21. R. F. Brown, A Topological Introduction to Nonlinear Analysis, Springer, 2014. View at Publisher · View at Google Scholar · View at MathSciNet